# SDR 2002FA0000328

- Difficulty date: March 7, 2002
- Submitted: March 7, 2002
- Operation: General aviation
- Make and model: Beech V35
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP WOULD NOT PRODUCE FUEL FLOW OR PRESSURE. ENGINE WOULD NOT IDLE BELOW 1000 RPM AND WOULD NOT PRODUCE POWER.
